ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

July 2007 , Volume 1 , Issue 3

Select all articles

Export/Reference:

Self-similar groups, operator algebras and Schur complement
Rostislav Grigorchuk and Volodymyr Nekrashevych
2007, 1(3): 323-370 doi: 10.3934/jmd.2007.1.323 +[Abstract](1077) +[PDF](522.4KB)
Unbounded orbits for outer billiards I
Richard Evan Schwartz
2007, 1(3): 371-424 doi: 10.3934/jmd.2007.1.371 +[Abstract](849) +[PDF](501.4KB)
Global rigidity of certain Abelian actions by toral automorphisms
Federico Rodriguez Hertz
2007, 1(3): 425-442 doi: 10.3934/jmd.2007.1.425 +[Abstract](905) +[PDF](220.9KB)
Fixed points of Abelian actions
John Franks, Michael Handel and Kamlesh Parwani
2007, 1(3): 443-464 doi: 10.3934/jmd.2007.1.443 +[Abstract](1172) +[PDF](260.8KB)
Quasi-states and the Poisson bracket on surfaces
Frol Zapolsky
2007, 1(3): 465-475 doi: 10.3934/jmd.2007.1.465 +[Abstract](908) +[PDF](145.7KB)
Renormalization and central limit theorem for critical dynamical systems with weak external noise
Oliver Díaz-Espinosa and Rafael de la Llave
2007, 1(3): 477-543 doi: 10.3934/jmd.2007.1.477 +[Abstract](1066) +[PDF](707.7KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]